# SDR CALA2022121903410

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 66,805 hours, 27,990 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 0220958
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 AIRCRAFT ARRIVED WITH FUEL CAP MISSING.  REPLACED MISSING REFUEL COUPLER CAP.
